# SDR SWAA2023100306175

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 50,075 hours, 26,488 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: NOTREPORTED
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL HAS LEADING EDGE DELAMINATION APPROXIMATELY 12 FROM TOP OF PANEL<[01] DELAMINATION DAMAGE FOUND ON PANEL 193AL LEADING EDGE 12? FROM TOP; FOUND TO BE OUT OF LIMITS IAW SRM 53-40-70 4. B. (6);[02] C/W EA 23-153-02955
